gastroenterologist-icon
Diarrhea and loperamide
Iam suffering  diarrhea from today morning after breakfast( high spicy). Iam on psychiatric medicine venice xr 150 from 2 months for anxiety and panic disorder . Watery output for 7 or more times and tendency for going to toilet. Also stomach cramping with discomfort . Can I take loperamide 2mg . Any interactions with Venice xr or any other medicine to stop diarrhea and stomach pain associated with continuous motion ?
110 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Don't take Loperamide. Take Cap Enuff three times per day. Cap Providac twice a day. ORS solution. Else you can consult me online.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.